Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 95, NWS Springfield, MO

June 13, 2008Morgan County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 13, 2008, 4:05 AM CDT for Morgan County, Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2008, 4:05 AM CDT (09:05 UTC)
Expired
Jun 13, 2008, 10:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

County Morgan County, MO

The radar

The Pleasant Hill radar (KEAX), 131 km from the middle of the area, began a volume at 09:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 4:14 AM CDTHEAVY RAIN 1.4Gravois Mills, MOMEASURED 1.40 INCHES IN ONE HALF HOUR
Jun 13, 6:00 AM CDTFLASH FLOODGravois Mills, MOCREEK THROUGH GRAVOIS MILLS ROSE OUT OF BANKS AND FLOODED TOWN STREETS AND STORE FRONTS. TIME ESTIMATED BY OBSERVER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 115 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.1 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 759 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
759 J/kg
Mixed-layer CIN
-189 J/kg
Mixed-layer LCL
1452 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 130907
FFWSGF
MOC141-131500-
/O.NEW.KSGF.FF.W.0095.080613T0905Z-080613T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
405 AM CDT FRI JUN 13 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MORGAN COUNTY IN CENTRAL MISSOURI...

* UNTIL 1000 AM CDT.

* AT 400 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
  ONE TO TWO INCHES OF RAINFALL HAS ALREADY OCCURRED ACROSS THE
  WARNING AREA WITH ADDITIONAL HEAVY RAINFALL OF ANOTHER INCH OR
  TWO POSSIBLE.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
  VERSAILLES...LAURIE AND STOVER.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

LAT...LON 3869 9284 3860 9285 3843 9263 3835 9264
      3834 9270 3822 9270 3822 9275 3819 9277
      3819 9296 3821 9293 3823 9296 3818 9301
      3820 9302 3822 9300 3825 9302 3827 9308
      3870 9306

$$

LINDENBERG
3 follow-up statements
000 
WGUS73 KSGF 131047
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
544 AM CDT FRI JUN 13 2008

MOC141-131500-
/O.CON.KSGF.FF.W.0095.000000T0000Z-080613T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORGAN MO-
544 AM CDT FRI JUN 13 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
MORGAN COUNTY...

AT 538 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS PRODUCING EXCESSIVE RAINFALL ACROSS THE WARNED AREA. 
SINCE 3 AM...ESTIMATED RAINFALL AMOUNTS OF ONE TO THREE INCHES HAVE 
FALLEN ACROSS MORGAN COUNTY...OR AROUND THE COMMUNITIES OF 
LAURIE...GRAVOIS MILLS AND VERSAILLES. RAINFALL RATES OF TWO 
TO THREE INCHES PER HOUR HAVE BEEN REPORTED THIS MORNING AS THE 
THUNDERSTORMS MOVED THROUGH THE AREA. ADDITIONAL THUNDERSTORMS 
MOVING ACROSS WESTERN MISSOURI WILL PRODUCE AN ADDITIONAL ONE INCH 
OF RAINFALL ACROSS THE WARNED AREA THROUGH 10 AM. 

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

LAT...LON 3869 9284 3860 9285 3843 9263 3835 9264
      3834 9270 3822 9270 3822 9275 3819 9277
      3819 9296 3821 9293 3823 9296 3818 9301
      3820 9302 3822 9300 3825 9302 3827 9308
      3870 9306
TIME...MOT...LOC 1044Z 180DEG 0KT 3832 9288

$$

JLT
000 
WGUS73 KSGF 131252
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
749 AM CDT FRI JUN 13 2008

MOC141-131500-
/O.CON.KSGF.FF.W.0095.000000T0000Z-080613T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORGAN MO-
749 AM CDT FRI JUN 13 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
MORGAN COUNTY...

AT 744 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS PRODUCING RAINFALL RATES OF ONE HALF TO LOCALLY ONE 
INCH PER HOUR ACROSS THE WARNED AREA. SINCE 2 AM...THE HEAVIEST 
RAINFALL HAS OCCURRED NEAR GRAVOIS MILLS...VERSAILLES AND LAURIE 
WHERE LOCALLY TWO INCHES FELL. ALTHOUGH RAINFALL RATES HAVE 
DECREASED THIS MORNING...RUNOFF FROM EARLIER EXCESSIVE RAINFALL WILL 
LIKELY CAUSE SIGNIFICANT RUNOFF AND FLASH FLOODING. AN ADDITIONAL 
ONE HALF...TO LOCALLY ONE INCH WILL FALL THROUGH 10 AM. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
VERSAILLES...LAURIE AND STOVER.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE 
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME 
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR 
CREEKS.

LAT...LON 3869 9284 3860 9285 3843 9263 3835 9264
      3834 9270 3822 9270 3822 9275 3819 9277
      3819 9296 3821 9293 3823 9296 3818 9301
      3820 9302 3822 9300 3825 9302 3827 9308
      3870 9306
TIME...MOT...LOC 1249Z 180DEG 0KT 3832 9288

$$

JLT
000 
WGUS73 KSGF 131450
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
950 AM CDT FRI JUN 13 2008

MOC141-131500-
/O.EXP.KSGF.FF.W.0095.000000T0000Z-080613T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORGAN MO-
950 AM CDT FRI JUN 13 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1000 AM CDT FOR MORGAN
COUNTY...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3869 9284 3860 9285 3843 9263 3835 9264
      3834 9270 3822 9270 3822 9275 3819 9277
      3819 9296 3821 9293 3823 9296 3818 9301
      3820 9302 3822 9300 3825 9302 3827 9308
      3870 9306
TIME...MOT...LOC 1450Z 180DEG 0KT 3832 9288

$$

JLT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 2:50 AM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Jun 13, 2:50 AM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
250 AM CDT FRI JUN 13 2008

.DISCUSSION...
A WEST TO EAST LINE OF CONVECTION DEVELOPED OVER SOUTHERN KANSAS AND
WESTERN MISSOURI OVERNIGHT.  INDIVIDUAL UPDRAFTS CONTINUE TO TRAIN
ALONG THE SAME LOCATIONS WITHIN THE LINE...WHICH HAS INCREASED
CONCERNS FOR SIGNIFICANT FLASH FLOODING.  THE IMMEDIATE CONCERN IS
FOR AREAS OF WESTERN CHEROKEE COUNTY THAT HUG LIGHTNING
CREEK...CHERRY CREEK...AND THE NEOSHO RIVER.

EXCESSIVE RAIN IN NEOSHO AND CRAWFORD COUNTIES WILL CAUSE FLOODING
WITHIN THESE STREAMS...WHICH FLOWS INTO THE CHEROKEE LOWLANDS.
ADDITIONAL FLOODING IS LIKELY WITHIN THE FLASH FLOOD WATCH AREA OF
WEST CENTRAL AND CENTRAL MISSOURI.
BOURBON...VERNON...ST.CLAIR...AND BARTON COUNTIES REALLY NEED TO
MONITOR FLASH FLOODING OVER THE NEXT SEVERAL HOURS.  A RAINFALL
REPORT OF 6.50 INCHES JUST CAME IN FROM WILSON COUNTY KANSAS.

ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGHOUT THE DAY
AS THE FRONTAL SYSTEM GRADUALLY SHIFTS DEEPER INTO THE CWA.
AFTERNOON HEATING WILL LIKELY CONTRIBUTE TO INCREASED AREAL COVERAGE
IN THIS ACTIVITY.  THIS INSTABILITY ALONG WITH RADAR TRENDS FROM
ONGOING CONVECTION PROMPTED ME TO SWING TODAYS POP FORECAST CLOSER TO
THE WETTER WRF SOLUTION.  ALSO LOWERED TEMPERATURES SEVERAL DEGREES
DUE TO CLOUDS AND PRECIP HANGING ON THROUGH MOST OF THE DAY.

THE COLD FRONT WILL PUSH SOUTH INTO ARKANSAS BY TONIGHT.  THIS WILL
ALLOW FOR A DRY AND PLEASANT WEEKEND.  AFTERNOON HIGHS IN THE 80S
BOTH SATURDAY AND SUNDAY...WHILE OVERNIGHT LOWS WILL FALL INTO THE
LOW 60S.

HEADING INTO NEXT WEEK...THE FORECAST BECOME VERY DIFFICULT AS
THUNDERSTORM COMPLEXES WILL LIKELY DEVELOP ON A NIGHTLY BASIS.
ATTEMPTING TO PINPOINT WHERE THESE SYSTEMS WILL DEVELOP AND IMPACT
IS NEARLY IMPOSSIBLE AT THIS POINT.  HOWEVER...THE OZARKS WILL BE
POSITIONED ALONG THE PERIMETER OF THE SUMMERTIME RIDGE...WHICH IS A
FAVORABLE POSITION FOR EXPERIENCING A SERIES OF THUNDERSTORMS.  WILL
FOLLOW THE MEX POPS RATHER CLOSELY THROUGH THE EXTENDED FORECAST.

CRAMER

&&

.AVIATION...

FOR THE 0600 UTC KSGF/KJLN TAFS...EXPECT STORMS TO GRADUALLY MOVE
INTO THE TAF SITES OVERNIGHT. WILL GENERALLY SEE MVFR CEILINGS
WITH MVFR TO IFR VISIBILITY AT TIMES WITH HEAVIER SHOWERS. DIFFUSE
FRONTAL PASSAGE WILL OCCUR SOMETIME ON FRI...BUT CONVECTIVE
ACTIVITY WILL LIKELY PLAY HAVOC WITH TRYING TO TIME THE FRONTAL
PASSAGE TIME. IN GENERAL...CEILINGS SHOULD LOWER FOR A PERIOD OF
TIME IN THE WAKE OF THE EXITING CONVECTION...AND HAVE SOMEWHAT
LOWER CEILINGS IN THE TAFS IN THE AFTERNOON TO REFLECT THIS. SOME
FOG MAY BE POSSIBLE FRI NIGHT WITH A MOIST GROUND AND DECOUPLED BOUNDARY
LAYER...BUT HEAVIER FOG WILL LIKELY BE AFTER THE VALID TIME OF
THIS TAF SET. DSA

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR MOZ055>058-066>070-
     077>081-088-089.

KS...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR KSZ073-097-101.

&&
Hazardous weather outlook, Jun 12, 11:01 PM CDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1101 PM CDT THU JUN 12 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-140415-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1101 PM CDT THU JUN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED STRONG TO SEVERE THUNDERSTORMS. THE MOST LIKELY
  HAZARDS FROM THESE STORMS WILL BE DAMAGING WINDS...HAIL UP TO
  THE SIZE OF GOLF BALLS...AND HEAVY RAIN AND FLOODING. A BRIEF
  ISOLATED TORNADO CANNOT BE RULED OUT...BUT THE OVERALL THREAT
  FOR TORNADOES IS LOW.

  AREAS AFFECT AND TIMING:

  MIDNIGHT TO 3 AM...NORTHWEST OF A LINE FROM NEOSHO TO BOLIVAR TO
  ELDON.

  FROM 3 AM TO 6 AM...NORTHWEST OF A LINE FROM CASSVILLE TO
  MARSHFIELD TO ROLLA.

  THE OVERALL BEST CHANCE FOR SEVERE WEATHER WILL BE CONFINED TO
  NORTHWEST SECTIONS OF THE OUTLOOK AREA. A SEVERE THUNDERSTORM
  WATCH IS IN EFFECT FOR COUNTIES ROUGHLY ALONG AND NORTHWEST OF A
  LINE FROM NEOSHO TO BOLIVAR TO ELDON.

  DISCUSSION:

  A LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE EAST ALONG A COLD
  FRONT THAT EXTENDS FROM NORTHERN MISSOURI INTO SOUTH CENTRAL
  KANSAS. INCREASING LOW LEVEL FLOW INTO THE FRONTAL BOUNDARY WILL
  CAUSE THE THUNDERSTORMS TO INCREASE IN AREAL COVERAGE LATE THIS
  EVENING AND OVERNIGHT AS THEY MOVE INTO WESTERN SECTIONS OF THE
  OUTLOOK AREA. MODERATE INSTABILITY AND VERTICAL WIND SHEAR WILL
  CONTINUE TO SUPPORT STRONG TO SEVERE STORMS INTO EXTREME
  SOUTHEAST KANSAS AND INTO PARTS OF WEST
  CENTRAL...SOUTHWEST...AND CENTRAL MISSOURI OVERNIGHT.

  VERY HEAVY RAINFALL AND FLASH FLOODING WILL ALSO BE POSSIBLE
  MAINLY NORTH OF A JOPLIN TO LEBANON LINE TONIGHT WHERE A FLASH
  FLOOD WATCH IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS ALONG WITH
  HEAVY RAINFALL AND FLOODING WILL CONTINUE FRIDAY. THE RISK OF
  SEVERE WEATHER WILL BE DEPENDENT UPON HOW MUCH CLEARING AND
  RESULTING INSTABILITY DEVELOPS. IF SUFFICIENT CLEARING TAKES
  PLACE...SEVERE STORMS WILL BE POSSIBLE MAINLY ACROSS FAR
  SOUTHERN MISSOURI.

  ANOTHER CHANCE OF THUNDERSTORMS WILL DEVELOP SUNDAY AFTERNOON
  INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER SOUTHEAST KANSAS
  AND PARTS OF SOUTHWEST AND CENTRAL MISSOURI OVERNIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 2:40 AM CDTFlash Flood WarningSGFBarton, St. Clair, Vernon6 hr
Jun 13, 4:36 AM CDTFlash Flood WarningSGFBenton, Camden, Cedar, Dade, Dallas, Hickory and 3 more6 hr
Jun 13, 6:30 AM CDTAreal Flood AdvisorySGFLawrence, Newton4 hr
Jun 13, 7:10 AM CDTAreal Flood AdvisorySGFBarry, Christian, Greene, McDonald, Stone4 hr
Jun 13, 7:36 AM CDTAreal Flood AdvisorySGFLaclede, Maries, Phelps, Pulaski, Webster, Wright3 hr
Jun 13, 8:31 AM CDTFlash Flood WarningSGFNewton9 hr
Jun 13, 8:58 AM CDTAreal Flood WarningSGFBarton, St. Clair, Vernon24 hr
Jun 13, 9:53 AM CDTAreal Flood AdvisorySGFLawrence3 hr
Jun 13, 9:53 AM CDTRiver Flood WarningSGFCedar58 hr
Jun 13, 10:04 AM CDTFlash Flood WarningSGFGreene8 hr
Jun 13, 11:01 AM CDTAreal Flood AdvisorySGFBarton, Camden, Cedar, Dade, Dallas, Hickory and 5 more6 hr
Jun 13, 11:45 AM CDTFlash Flood WarningSGFLawrence6 hr
Jun 13, 12:05 PM CDTFlash Flood WarningSGFDallas, Laclede, Pulaski, Webster, Wright6 hr
Jun 13, 12:45 PM CDTFlash Flood WarningSGFDade, Jasper, Polk5 hr
Jun 13, 2:23 PM CDTFlash Flood WarningSGFBarry, Christian, Dent, Douglas, Phelps, Stone and 1 more6 hr
Jun 13, 2:29 PM CDTSevere Thunderstorm WarningSGFShannon30 min
Jun 13, 2:37 PM CDTRiver Flood WarningSGFJasper53 hr
Jun 13, 3:51 PM CDTFlash Flood WarningSGFBarry, McDonald4 hr
Jun 13, 4:47 PM CDTSevere Thunderstorm WarningSGFStone, Taney25 min
Jun 13, 5:08 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark43 min
Jun 13, 5:20 PM CDTAreal Flood WarningSGFDade, Dallas, Greene, Jasper, Laclede, Lawrence and 5 more18 hr

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.